# SDR CA970918005

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch M74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Corroded
- Location: Hub Assy
- Part time: 3,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER HAD EXTENSIVE CORROSION AND AN OVERHAUL WAS REQUIRED.
